Please use this identifier to cite or link to this item: http://lib.udau.edu.ua/handle/123456789/6252
Full metadata record
DC FieldValueLanguage
dc.contributor.authorБерезовський, Володимир Євгенійович-
dc.date.accessioned2017-06-27T10:12:05Z-
dc.date.available2017-06-27T10:12:05Z-
dc.date.issued2017-
dc.identifier.citationBerezovski V. E., Bácsó S., Mikes J. Diffeomorphism of affine connected spaces which preserved Riemannian and Ricci curvature tensors. Miskolc Mathematical Notes. Vol. 18 (2017), No. 1, pp. 117–124uk_UA
dc.identifier.issn1787-2413-
dc.identifier.urihttp://lib.udau.edu.ua/handle/123456789/6252-
dc.description.abstractIn the present paper we study the preserving of Riemannian and Ricci tensors with respect to a diffeomorphism of spaces with affine connection. We consider geodesic and almost geodesic mappings of the first type. The basic equations of these maps form a closed system of Cauchy type in covariant derivatives. We determine the quantity of essential (substantial) parameters, on which depend the general solution of this problem.uk_UA
dc.language.isoenuk_UA
dc.publisherMiskolc University Pressuk_UA
dc.subjectpreservinguk_UA
dc.subjectRiemannian tensoruk_UA
dc.subjectRicci tensoruk_UA
dc.subjectmanifold with affine connectionuk_UA
dc.titleDiffeomorphism of affine connected spaces which preserved Riemannian and Ricci curvature tensorsuk_UA
dc.typeСтаттяuk_UA
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
Berezovski_1978.pdf972,34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.